# SDR FDKA2010013100020

- Difficulty date: January 31, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 20,153 hours, 18,786 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Solenoid
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL INSIDE CABIN IN FLIGHT.  PLACED ON MEL.  FOUND FUEL TO BE LEAKING FROM DRAIN.  MX REMOVED AND REPLACED MAX FUEL SOLENOID.
